# SDR UPS08554233

- Difficulty date: December 22, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fwd Entry
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EICAS MSG L FWD ENT DOOR DISPLAYED & ENTRY DOORS OPEN LIGHT ILLUMINATED WITH DOOR CLOSED.  ***SDR FILED OPEN***  DEFERRED PER MEL 52-71-1 M-391356.  VERIFIED L1 DOOR CLOSED & LOCKED.  OK FOR SERVICE.  DEFERRAL REMAINS.
